It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-29-2010, 03:31 PM   #1
Junior Member
(male)
 
Join Date: Jun 2005
Posts: 13
smadley HB User
prostate infection - antibiotic reaction

I have a prostate infection and was prescribed doxycycl and then cipro. Both make my sypmtoms worse after taking - symptoms are difficulty in passing urine and bladder discomfort. These symptoms worsen at night. The doctor has no clue why the antibiotics make me worse or why my condition worsens at night.
Now I can't pee and I can't take the antibiotics. I have to periodically cath myself. Has anyone else had this problem and how did you solve it?
Thanks.....

Last edited by smadley; 07-29-2010 at 03:32 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How Bad Is It Getting A Prostate Biopsy. builder Cancer: Prostate 25 01-12-2011 12:43 PM
If you run low grade temp with diverticulitis do you have an infection mands Bowel Disorders 1 07-30-2010 06:06 PM
Prostate infection, high protein in urine revolutionex Urology 0 01-14-2010 03:23 PM
Prostate up & Down kbmill9 Cancer: Prostate 6 07-22-2009 08:48 PM
How high can prostate numbers go Real Player Cancer: Prostate 6 11-14-2008 07:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!